# SDR DALA2023051003700

- Difficulty date: May 7, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 96,063 hours, 43,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 2L DOOR WOULD NOT ARM PROPERLY. SLIDE LIGHT NOT ARMED DURING CLOSING. CORRECTIVE ACTION: ADJUSTED VERTICAL HEIGHT OF CAM ON GIRT BAR CRANK PER B757 AMM 52-11 OPS OK RE STEP 5 RII'S COMPLIED WITH ON W/C. (4739248)
